National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 284503

History of Changes from the VAERS Wayback Machine

First Appeared on 12/31/2007

VAERS ID: 284503
Age:17.0
Gender:Female
Location:North Carolina
Vaccinated:2007-05-01
Onset:0000-00-00
Submitted:2007-06-14
Entered:2007-06-18
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 1 UN / UN

Administered by: Other      Purchased by: Unknown
Symptoms: Amenorrhoea

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness:
Preexisting Conditions: Unknown
Diagnostic Lab Data: Unknown
CDC 'Split Type':

Write-up:Information has been received from a physician concerning a female teenager, probably between 17 and 18 year old patient who in May 2007, was vaccinated with a second dose of Gardasil. The patient developed amenorrhea after the second injection. The physi"cian felt that amenorrhea was not related to therapy with Gardasil. It was unknown if the the patient sought medical attention. The outcome was unknown. Additional information has been requested.


Changed on 12/8/2009

VAERS ID: 284503 Before After
Age:17.0
Gender:Female
Location:North Carolina
Vaccinated:2007-05-01
Onset:0000-00-00
Submitted:2007-06-14
Entered:2007-06-18
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 1 UN / UN

Administered by: Other      Purchased by: Unknown Other
Symptoms: Amenorrhoea

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness:
Preexisting Conditions: Unknown
Diagnostic Lab Data: Unknown
CDC 'Split Type': (blank) WAES0705USA05333

Write-up:Information has been received from a physician concerning a female teenager, probably between 17 and 18 year old patient who in May 2007, was vaccinated with a second dose of Gardasil. The patient developed amenorrhea after the second injection. The physi"cian physician felt that amenorrhea was not related to therapy with Gardasil. It was unknown if the the patient sought medical attention. The outcome was unknown. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=284503&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166